april_lyons Posted July 25, 2011 Share Posted July 25, 2011 Hi all, I'm just after a bit of information...I have been medicated for 5 years and my mood has finally gotten stable enough for my doctor and I to think about taking me off them..i cut down really slowly over the space of a year with no ill effect at all...About 3 weeks ago I stopped all together and a few weird things have happened 1) my mood is so much more extreme than i remember...i get angry for no good reason, i cry also for no reason but i also laugh a lot harder than before...its not so much that others have commented but i notice it in myself and find it weird..i guess i should have expected this as meds even out my moods so not having them would put back in the peaks and troughs but seriously i was onlly on a 1/4 dose for the last three months, i wouldn't have thought the difference would have been noticeable 2) I have the physical urge to cry for no reason...i mean even opposite reasons..i can be watching TV and something funny will happen and I'll find it funny but i'll physically feel tears welling up behind my eyes...I just don't get it! I don't feel in any way sad, its just a physical response...am I lying to myself and I'm actually sad and I don't know it? or is this something that has happened to other ppl when they've come off meds? Has anyone else come off meds when they were stable and had this happen? My doctor thinks the solution is to just wait and see but I'm scared, I don't want to go down to the bottom again and have to spend another 5 years climbing out..at the same time, if i can be off meds, I'd prefer it...Should I wait and see? Is this just a period of balancing out? Thanks. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.